Tennessee, 2007Drought in Tennessee, September 1 to 30, 2007
September 1 to 30, 2007 · NWS OHX · 39 events in 39 counties and zones
No relief in the drought across Middle Tennessee. Many communities have established voluntary water restrictions.
Every event with a place to put it; 39 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 39
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
No relief in the drought across Middle Tennessee. Many communities have established voluntary water restrictions.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Aug 31, 8:25 PM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Aug 31, 8:25 PM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
925 PM CDT FRI AUG 31 2007
.DISCUSSION...
FRONT NOW WELL TO THE SOUTH ALONG A LINE FROM HOUSTON TO CNTRL GA TO
THE DELMARVA PENINSULA. SFC RIDGE CENTERED OVER THE GREAT LAKES
MOVING SLOWLY EAST PUMPING DRY OUT OF THE OHIO VALLEY ACROSS THE MIDSTATE.
RADAR IMAGES INDICATING THAT CONVECTIVE ACTIVITY IS CONFINED TO
THE HIGHER THETA-E AIR JUST TO THE SOUTH OF A LINE FROM KNOXVILLE
TENNESSEE TO CULLMAN ALABAMA.
WITH CLEAR SKIES AND DEWPOINTS IN THE LOWER 60S...LOOKS LIKE WERE
ON TRACK FOR GOOD RADIATIONAL COOLING WITH LOWS DROPPING DOWN TO
NEAR THE DEW POINT. WEVE HAD A LOT OF HOT CLEAR NIGHTS...NOW FINALLY
SOME RELATIVELY COOL CLEAR NIGHTS.
CURRENT PACKAGE LOOKS ABOUT RIGHT. NO CHANGES FOR NOW.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
JLM
Hazardous weather outlook, Aug 31, 4:52 AM CST, 19 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
552 AM CDT FRI AUG 31 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-011100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
552 AM CDT FRI AUG 31 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
WEDNESDAY AND THURSDAY SCATTERED THUNDERSTORMS EXPECTED OVER THE
MID STATE. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
31
Drought, Bedford
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Bedford forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.514, -86.459 (the zone’s center; the record gives no point)
Drought, Benton
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Benton forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.070, -88.068 (the zone’s center; the record gives no point)
Drought, Cannon
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Cannon forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.809, -86.062 (the zone’s center; the record gives no point)
Drought, Cheatham
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Cheatham forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.261, -87.087 (the zone’s center; the record gives no point)
Drought, Clay
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Clay forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.551, -85.544 (the zone’s center; the record gives no point)
Drought, Coffee
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Coffee forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.491, -86.075 (the zone’s center; the record gives no point)
Drought, Davidson
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Davidson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.171, -86.777 (the zone’s center; the record gives no point)
Drought, Dekalb
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Dekalb forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.980, -85.833 (the zone’s center; the record gives no point)
Drought, Dickson
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Dickson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.149, -87.357 (the zone’s center; the record gives no point)
Drought, Giles
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Giles forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.202, -87.035 (the zone’s center; the record gives no point)
Drought, Grundy
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Grundy forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.388, -85.723 (the zone’s center; the record gives no point)
Drought, Hickman
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Hickman forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.803, -87.473 (the zone’s center; the record gives no point)
Drought, Houston
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Houston forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.286, -87.717 (the zone’s center; the record gives no point)
Drought, Humphreys
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Humphreys forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.041, -87.776 (the zone’s center; the record gives no point)
Drought, Jackson
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.359, -85.673 (the zone’s center; the record gives no point)
Drought, Lawrence
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Lawrence forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.217, -87.396 (the zone’s center; the record gives no point)
Drought, Lewis
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Lewis forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.527, -87.493 (the zone’s center; the record gives no point)
Drought, Macon
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Macon forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.532, -86.007 (the zone’s center; the record gives no point)
Drought, Marshall
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.469, -86.765 (the zone’s center; the record gives no point)
Drought, Maury
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Maury forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.617, -87.077 (the zone’s center; the record gives no point)
Drought, Montgomery
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Montgomery forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.497, -87.383 (the zone’s center; the record gives no point)
Drought, Overton
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Overton forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.345, -85.288 (the zone’s center; the record gives no point)
Drought, Perry
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Perry forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.643, -87.859 (the zone’s center; the record gives no point)
Drought, Pickett
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Pickett forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.558, -85.075 (the zone’s center; the record gives no point)
Drought, Putnam
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Putnam forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.141, -85.495 (the zone’s center; the record gives no point)
Drought, Robertson
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Robertson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.526, -86.871 (the zone’s center; the record gives no point)
Drought, Rutherford
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Rutherford forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.843, -86.417 (the zone’s center; the record gives no point)
Drought, Smith
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Smith forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.251, -85.957 (the zone’s center; the record gives no point)
Drought, Stewart
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Stewart forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.501, -87.838 (the zone’s center; the record gives no point)
Drought, Sumner
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Sumner forecast zone
- Reported by
- NWS Employee
- Coordinates
- 36.469, -86.460 (the zone’s center; the record gives no point)
Drought, Trousdale
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Trousdale forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.392, -86.157 (the zone’s center; the record gives no point)
Drought, Van Buren
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Van Buren forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.696, -85.453 (the zone’s center; the record gives no point)
Drought, Warren
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Warren forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.679, -85.778 (the zone’s center; the record gives no point)
Drought, Wayne
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Wayne forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.240, -87.788 (the zone’s center; the record gives no point)
Drought, White
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- White forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.926, -85.455 (the zone’s center; the record gives no point)
Drought, Williamson
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Williamson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.894, -86.899 (the zone’s center; the record gives no point)
Drought, Wilson
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Wilson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.155, -86.298 (the zone’s center; the record gives no point)
Drought, Cumberland
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Cumberland forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.950, -84.998 (the zone’s center; the record gives no point)
Drought, Fentress
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Fentress forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.381, -84.932 (the zone’s center; the record gives no point)
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in California, September 1 to 3, 200718 deaths · 12 events
- Excessive Heat and Heat in California, September 1 to 4, 20075 deaths · 4 injured · 16 events
- Drought in Georgia, September 1 to 30, 2007$344 million · 97 events
- Wildfire in California, September 1 to 2, 200738 injured · 1 event
- Drought in Virginia, September 1 to 30, 2007$145 million · 17 events
- Drought in Illinois, September 1 to 30, 2007$66 million · 19 events
- Drought in Kentucky, September 1 to 30, 2007$48 million · 22 events
- Drought in North Carolina, September 1 to 30, 2007$85 million · 9 events
- Drought in Indiana, September 1 to 30, 2007$18 million · 6 events
- Drought in Missouri, September 1 to 30, 2007$12 million · 11 events
- Tornado and Flash Flood in California, September 1 to 3, 2007$275,000 · EF0 · 5 events
- Flood and Lightning Strikes in Florida, September 1, 2007$202,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 61289, 61290, 61291, 61292, 61294, 61295, 61296, 61297, 61298, 61299, 61300, 61301, 61302, 61303, 61304, 61305, 61306, 61307, 61308, 61309, 61311, 61313, 61314, 61315, 61316, 61317, 61318, 61319, 61320, 61321, 61322, 61323, 61324, 61325, 61326, 61327, 61328, 61329, 61330.